Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society since 1950, Proceedings of the American Mathematical Society is devoted to shorter research articles in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

On the multidimensional Bohr radius
HTML articles powered by AMS MathViewer

by Shankey Kumar
Proc. Amer. Math. Soc. 151 (2023), 2001-2009
DOI: https://doi.org/10.1090/proc/16280
Published electronically: February 28, 2023

Abstract:

This article provides a relation between the classical Bohr radius, the arithmetic Bohr radius, and the multidimensional Bohr radius. Through this relation, we give answers to some questions, one is raised by Defant et al. and other one is an open problem, both are related to the multidimensional Bohr radius. Moreover, we provide better new estimates of Bohr radii for holomorphic functions defined on Banach spaces.
References
Similar Articles
  • Retrieve articles in Proceedings of the American Mathematical Society with MSC (2020): 32A05, 32A10, 46B45
  • Retrieve articles in all journals with MSC (2020): 32A05, 32A10, 46B45
Bibliographic Information
  • Shankey Kumar
  • Affiliation: School of Mathematical Sciences, National Institute of Science Education and Research, Bhubaneswar, An OCC of Homi Bhabha National Institute, Jatni 752050, India
  • MR Author ID: 1406679
  • Email: shankeygarg93@gmail.com
  • Received by editor(s): June 9, 2022
  • Received by editor(s) in revised form: August 16, 2022
  • Published electronically: February 28, 2023
  • Additional Notes: The work of the author was supported by the Institute Post Doctoral Fellowship of NISER Bhubaneswar, India.
  • Communicated by: Javad Mashreghi
  • © Copyright 2023 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 151 (2023), 2001-2009
  • MSC (2020): Primary 32A05, 32A10; Secondary 46B45
  • DOI: https://doi.org/10.1090/proc/16280
  • MathSciNet review: 4556195